# SDR UPS03840024

- Difficulty date: January 18, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A,  CORROSION IN RT FWD UPPER CORNER OF RIGHT MLG WHEEL WELL.  FERRY TO TCO.  REMOVED LITE SURFACE CORROSION, LESS THAN .002 INCH MATERIAL, W/IN LIMITS IAW DC8 SRM 53-2-0.  ALODINED IAW DC8 SRM 51-1-8, OK TO PRIME.  AFTER FURTHER INSPECTION, FITTING FOUND TO BE CRACKED.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-21 AND 51-3-0.
